There Are No Maximal Low D.C.E.~Degrees

Notre Dame Journal of Formal Logic 45 (3):147-159 (2004)
Abstract
We prove that there is no maximal low d.c.e degree
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1305/ndjfl/1099080209
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 27,613
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Maximal Contiguous Degrees.Peter Cholak, Rod Downey & Stephen Walk - 2002 - Journal of Symbolic Logic 67 (1):409-437.
The K -Degrees, Low for K Degrees,and Weakly Low for K Sets.Joseph S. Miller - 2009 - Notre Dame Journal of Formal Logic 50 (4):381-391.
Turing Degrees and Many-One Degrees of Maximal Sets.Manuel Lerman - 1970 - Journal of Symbolic Logic 35 (1):29-40.
Maximal Chains in the Turing Degrees.C. T. Chong & Liang Yu - 2007 - Journal of Symbolic Logic 72 (4):1219 - 1227.
Lowness and $\Pi _{2}^{0}$ Nullsets.Rod Downey, Andre Nies, Rebecca Weber & Liang Yu - 2006 - Journal of Symbolic Logic 71 (3):1044 - 1052.
An Almost Deep Degree.Peter Cholak, Marcia Groszek & Theodore Slaman - 2001 - Journal of Symbolic Logic 66 (2):881-901.
Maximal R.E. Equivalence Relations.Jeffrey S. Carroll - 1990 - Journal of Symbolic Logic 55 (3):1048-1058.
Jump Operator and Yates Degrees.Guohua Wu - 2006 - Journal of Symbolic Logic 71 (1):252 - 264.
1-Reducibility Inside an M-Degree with Maximal Set.E. Hermann - 1992 - Journal of Symbolic Logic 57 (3):1046-1056.
On the Kleene Degrees of Π11 Sets.Theodore A. Slaman - 1986 - Journal of Symbolic Logic 51 (2):352 - 359.
Α-Degrees of Maximal Α-R.E. Sets.Anne Leggett - 1978 - Journal of Symbolic Logic 43 (3):456-474.
Bi-Isolation in the D.C.E. Degrees.Guohua Wu - 2004 - Journal of Symbolic Logic 69 (2):409 - 420.
Structural Properties and Σ02 Enumeration Degrees.André Nies & Andrea Sorbi - 2000 - Journal of Symbolic Logic 65 (1):285 - 292.

Monthly downloads

Added to index

2010-08-24

Total downloads

14 ( #332,821 of 2,168,644 )

Recent downloads (6 months)

1 ( #346,816 of 2,168,644 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums